[ibogaine] Weening from methadone with H

HSLotsof at aol.com HSLotsof at aol.com
Mon Aug 30 01:35:49 EDT 2004


In a message dated 8/29/04 11:35:31 PM, JasenHappy at optusnet.com.au writes:

<< I don't understand???

As you know meth stays in your system,bones,ect for some time.If I didnot

take Meth for

say..2weeks,I would still be very sick(probably in the middle of it).

I am sure with your experience you have reason for saying this.Is it because

of the ibogaine,

all you need to do is be off meth for two weeks?

                                                Curious and with smiles >>

Jasen,

I am uncertain on the issue of methadone staying in your bones.  I have never 
seen a research paper to indicate such.  That of course does not mean that it 
is not so.  And I cannot say anything with certainty.  And possibly like some 
other patients you would require a booster or a second treatment.  Every 
patient is different.  If ibogaine were a national institute on drug abuse project 
possibly we could have a few hundred patients who could be treated after 
being on short acting narcotics following methadone for two or four weeks for 
comparison.  Medicine is an art as well as a science and requires careful 
observation of the patient to determine their welfare and the effects of the 
medications with which they are treated.

Howard



More information about the Ibogaine mailing list